# SDR UALA2011102505770

- Difficulty date: October 24, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,140 hours, 5,822 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT GO OFF.  FOUND DOOR 1R EMERGENCY PUSH BUTTON LEN CAP STUCK, RESEAT LEN CAP, OPS CHECK EMERGENCY EXIT LIGHT ABLE TO ON-OFF.  SHOULD READ DOOR 1L INSTEAD OF DOOR 1R.
